Keller-Osserman estimates and removability result for the anisotropic porous medium equation with gradient absorption term

Shan, M. A. ✉; Skrypnik, I. I.

English Scientific Article (Journal Article)
Published: MATHEMATISCHE NACHRICHTEN 0025-584X 1522-2616 292 (2) pp. 436-453 2019
  • SJR Scopus - Mathematics (miscellaneous): Q1
Identifiers
Subjects:
    We study "large" nonnegative solutions for a class of quasilinear equations model of which isu(t) - Sigma(n)(i=1)(u(mt-1)u(xt))(xt) + Sigma(n)(i=1)vertical bar u(xt)vertical bar(qt) = 0.We give a sufficient condition on the exponents m(i) and q(i) for the removability of isolated singularities.
    Citation styles: IEEEACMAPAChicagoHarvardCSLCopyPrint
    2021-12-01 04:30